Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page?Other?)
Kevin Mann on Youtube, I avoided this place initially due to his slanderous review. Ironic that I’d end up with the veyr condition he dismissess the existence of :S
What is your current age, height, weight?
20 5’5 180lbs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Experienced sides and crashed on: Finasteride
In the past two years that could contribute: Fluconazole (stomach infection), Ketoconozole (hair loss), Minoxidil (hair loss), RU58841 (hair loss), Accutane (short course finished early October)
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
Hair loss/androgenic alopecia
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
First day I noticed a decrease in anxiety when thinking about university work that I considered positive however this wasn’t a decrease in anxiety at all, this was my emotions being shut off and my ambition being reduced. Only until a few days after quitting did I notice my other emotions were blunted too.
Two days in I noticed I had ED and a diminished libido
Four days off fin I noticed my penis had lost some of its girth, developed lots of purple spider veins and changed colour. I now know this to be the beginning of peyronies.
What side effects did you experience that have yet to resolve since discontinuation?
- Emotional blunting
- Lack of ambition/care
- Loss of libido
- Reduced morning/night/random wood
- Harder to get off (I had premature ejaculation before if anything now the opposite)
- Insomnia/waking up in night
- Muscle twitching/Fasculations
- Already had tinnitus but its now louder in my left ear than before
- Suicidal ideation and hopelessness WITHOUT depression
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[X] Loss of Libido / Sex Drive
[X ] Erectile Dysfunction
[X] Loss of Morning Erections
[X] Loss of Spontaneous Erections
[X] Loss of Nocturnal Erections
[X] Watery Ejaculate
[X] Reduced Ejaculate
[X] Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
[X] Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[X] Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[X] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[X] Suicidal Thoughts
[X] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[X] Testicular Pain
Testicular Shrinkage / Loss of Fullness
[X] Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
[X] Muscle Wastage
[X] Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
[X] Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
[X] Lowered body temperature
[X] Other (please explain)
Insomnia/waking up in night
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
None. Worried things might make me worse but I think high doses of test might be my first attempt, if not it seems corticosteroids show promise in removing methyl groups. Zinc and Tribulus don’t seem to hopeful.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I don’t want to aggrivate anyone or waste anyones time since I know my case is not even close to some people who experience brain fog and many other serious debilitating effects but I truly have trouble finding the will to live nowadays and I can’t turn to anyone who really understands apart from here, I’ve spoken to my mother about how I feel and she just tells me that can be caused by depression
She doesn’t seem to understand I’ve been depressed but when I was depressed I’d be crying all the time and just generally very upset… Right now I feel like my brain is broken, I can’t feel sadness anymore I can’t even cry if I try no tears just kinda water up.
I was a extremely empathetic person, I had an extreme love for animals. Its still there but significantly blunted. If I saw an animal upset or something it could effect my mood for days…
Nowadays I don’t really have a mood, its not happy nor sad.
On top of that my libido has slowly been decreasing since improving after coming off finasteride, penis is very numb and certainly has peyronies. Muscle twitches all over the body, can’t get more than 4 hours sleep without waking up now.
Fortunately I can still ‘enjoy’ things, feel pleasure etc… My guess would be the reward system is dopamine related and emotions come from estrogen receptors which may have been upregulated. Anticipation/excitement/pleasure had disappeared completely but seems to have come back, however I’m not capable of true anger/sadness/happiness just a dummed down version of anger which is frustration and an empty emotionless choked up throat when sad. Personally being overemotional has always been something I identified with, I considered it a character trait, so I feel like I’ve lost a part of me maybe a part that will never come back…
Cialis has little effect. I’m also on trt due to steroid abuse in the past and its completely changed the way I respond to my trt. If I take a higher dose than normal I become even more empty and feel weird, when I take my trt dose it seems I start to feel worse whereas normally trt dose day would feel the best its the opposite now where the longer I go without dosing the better.
My grades at law school have begun to slip as I struggle to find motivation with zero anxiety about how my future ends up now. I never thought I would commit suicide but now I talk about planning it like its inevitable, I really want to live but I also really don’t want to live feeling empty with only the bad things in life like stress, anxiety or frustration. In a few months if I don’t get better I don’t think I see much point in existing to suffer.
When suicidally depressed in the past I always thought about my family, how they’d feel or how I’d never see them again, and ultimately the fear of death would put me off.
However this feels different, I was standing at the train waiting for university the other day and I felt an urge to just throw myself in front of one but it wasn’t like a strong emotional urge it was just like a huh I could end this right now and there wasn’t really much stopping me from doing it except it was a few week or so ago and I thought hm good chance I’ll get better.
I need help guys, I need to know how you carry on how you see a light at the end of the tunnel. Personally I’m struggling with the fact that my life is now merely ‘what could’ve been’, I’m sort of starting to forget what the old me felt about certain things. Thats a concept that just terrifies me and I’d rather not be conscious than become a shell of myself.
One of my biggest fears in life has always been dimentia because of the idea it can change who you are, yet here I am 20 dealing with my biggest fear becoming reality already.
Anyways, I’m sorry for rambling I just needed to get this off my damn chest. No one else would understand